# SDR ABXA20140918299

- Difficulty date: September 18, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3001179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 34R BETWEEN STATION 1219 & 1241, CLOSER TO 1241.  R & R IAW SRM 53- 00-03 FIG 201.  CORRODED L2, PN 146T3001-179, PART NAME STRINGER, SN NSN, LOCATION 1201 TO 1241, STRINGER & WS LOCATION STRINGER 34R.  ACFT WAS GNDED.
